# SDR I5EA20190920002

- Difficulty date: September 15, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N538CC
- Make and model: Boeing 737-400
- Aircraft serial: 25772
- Aircraft time: 45,369 hours, 58,720 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB DURING RT TURN FELT A SERIES OF RAPID THUMPS LASTING ABOUT 1 SECOND FELT AS WELL IN THE CONTROL COLUMN THEN AFTER LEVEL OFF AT 3000' ANOTHER SERIES OF THUMPS AUTO PILOT DISENGAGED YAW DAMPER DIENGAGED RETURNED TO MIA FOR LANDING.  SERVICED NR 7 TRAILING EDGE FLAP JACKSCREW GEARBOX IAW AMM 12-10-00 PERFORMED SATISFACTORY OPS CHECK PER AMM 27-51-00.  PERFORMED DFCS TEST OF BOTH CHANNELS AUTOPILOT AND YAW DAMPER SYSTEM IAW AMM 22-11-00 ALL CHECKS GOOD.
